Your shopping cart is empty!
Each 5 ml contains: Paracetamol BP 250 mg.
This preparation does not contain alcohol.
Methyl hydroxybenzoate 0.10% w / v and Prophyl hydroxybenzoate 0.01% w / v...
Calpol Suspension is strawberry flavoured and will relieve pain (including teething pain) and feverishness (such as accompanies colds and flu), without irritating the stomach. It is most suitable for ..
Tags: Progesic; suspension; high; fever